# SDR RRXA011042

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N831LA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46936
- Aircraft time: 76,450 hours, 24,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0163504
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ON RIGHT WING AFT OF NR 3 ENG IS REMOVED DUE TO SHEETMETAL DAMAGE OF PANEL.  REMOVED AND REPLACED PNL PER DC-10 M/M 53-30-00 SEALED PNL PER DC-10 M/M 20-00-00.
